# SDR CALA2023022700560

- Difficulty date: February 27, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27296
- Aircraft time: 103,939 hours, 24,570 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Cowling
- Part number: LJ6379
- Part serial: 0686
- Condition: Missing
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 MISSING MASTER CHIP DETECTOR ACCESS PANEL 424CR ON ENG 2. DIMENSIONS 5X7 INCHES. AIPC REF 71-11-04. REMOVED AND REPLACED ENGINE #2 FAN COWL RH OUTBOARD PER EC/RA #5420-01600. REF AMM 71-11-04.
